# SDR UHLA002836

- Difficulty date: December 5, 2000
- Submitted: December 18, 2000
- Operation: Air carrier
- Aircraft: N804SA
- Make and model: Dhav DHC8311
- Aircraft serial: 375
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: 82970010477
- Condition: Broken
- Location: Rt Wheel Well
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF CLIMBING THROUGH 3000' #2 HYDRAULIC PUMP (LOW PRESSURE) LIGHT ILLUMINATED. PER CKLIST CREW TURNED ON #2 STANDBY PUMP. HYDRAULIC QUANTITY AND STANDBY HYDRAULIC PRESSURE BOTH WENT TO "O". CREW DECLARED EMERG. PERFORMED ALTERNATE GEAR EXT. MAINS WENT DOWN NORMALLY. NOSE SEEMED TO HANG. CREW PULLED HARD ON ALT. NOSE GEAR EXT. HANDLE & NOSE GEAR LOCKED IN PLACE. A/C LANDED WITHOUT INCIDENT. MX REPLACED BROKEN HYD. LINE IN R/NACELLE, #2 ENG. DRIVEN PUMP & PERFORMED LOSS OF HYDRAULIC FLUID INSPC., BLED HYDRAULICS & CKD NOSE GEAR ALT EXT OPERATIONAL LEAK & OPERATIONAL CKS GOOD ALL WORK PER DHMM. A/C RETURNED TO SERVICE.
